I’ll try to keep this short. A year ago I was afflicted with the most difficult disease to treat: “guilt std”. Over tested, over medicated and later developed a perianal rash that my physician felt was yeast from back to back to back antibiotics. Over the last year the rash has reappeared 3 additional times lasting a couple of weeks each time. I had it rechecked the first time but not the other two as it seems self-limiting and the discomfort is largely controlled with 1% cortisone cream.
Most recently (last week) the rash has returned and this time I have simultaneously developed a couple of painful little ulcers in my mouth. Not typical for me. During the original problem a year ago I had a non-reactive rpr at 8 and 12 weeks post exposure and was negative for hsv 2. Two weeks ago, just before the rash returned I had done a follow up test and everything was negative. Do these symptoms warrant any further testing. Thanks.
Welcome back to the forum. But you continue to overreact unnecessarily, perhaps out of guilt over a sexual decision you regret.
Assuming this concerns the same exposure you asked about in two threads about a year ago, the antibiotics you received (unnecessarily) at that time would have prevented or cured incubating syphilis. The negative tests you describe also prove you did not catch herpes or syphilis. If you have not had other high risk sexual exposures since then, it is impossible you have syphilis at this time. In any case, the sort of rash you describe does not suggest syphilis or herpes, and I'm quite certain it has nothing at all to do with the sexual exposure last year. You do not need any further testing for either of these STDs.
If the rash continues or you remain concerned about it, see a doctor or clinic for diagnosis and possible treatment. But please do your best to stop worrying about syphilis, herpes, or any other STD from that event.
Ignore any and all additional thoughts, fears, or anxieties that come to mind about STDs. You don't have anything. Believe it. Suck it up and move on, don't post any more comments on this thread, and don't return with any new questions about it. I won't have any further comments or advice.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.